Welcome to our store, all products listed on this website are available online only Thank you
Need Help?
(09) 630-0155
or
0272215936



Couldn't load pickup availability
Each film-coated tablet contains: paracetamol 500 mg, ibuprofen 150 mg, phenylephrine HCl 2.5 mg. 30 tablets per pack. Developed in New Zealand.
Directions: Use as directed on the label. Do not exceed the recommended dose.
Cautions: Do not combine with other products containing paracetamol or ibuprofen. Consult a healthcare professional if you have a medical condition, are pregnant or nursing, drink alcohol regularly, or take other medicines.
Always read the label and use as directed. If symptoms persist, see your healthcare professional.
Thanks for subscribing!
This email has been registered!